# SDR AALA201712229019

- Difficulty date: December 19, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 59,102 hours, 15,380 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Defective
- Location: Evac Slide
- Part time: 14,434 hours, 4,432 cycles
- Component: Evac Slide
- Component part number: 416N222032
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. CREW REPORTS RIGHT HAND OVER WING SLIDE SQUID NR 2 WON'T TEST. REPLACED RIGHT HAND OVER WING SLIDE BOTTLER PER WORK CARD 25-96-03 AND AMM 25-65-02. OPERATIONS CHECK NORMAL, OK FOR SERVICE.
